U.S. doctors online nowAsk doctors free
Las Vegas, NV
A 19-year-old female asked:

Bumbs in eyes. last year i went to a doctor he said it was alergies & to take zaditor (ketotifen). it didn't work & i wake up to a white film every morning in eyes?

2 doctor answers3 doctors weighed in
Dr. William Goldstein
Ophthalmology 32 years experience
Stronger eyedrops: You may need a stronger drop, maybe even a mild steroid, if this is allergies. It may also be blepharitis, which involves the eyelids and lashes. Check out http://www.2020vision.Com/blepharitis.Html.
Dr. William Constad
Ophthalmology 42 years experience
Other symptoms?: Zaditor (ketotifen) is a topical antihistamine, often useful for eye allergies. Whitish discharge in the am could be mucous from allergies or irritation. See your ophthalmologist.

Related questions

A 31-year-old member asked:
Do zaditor (ketotifen) eye drops help with "pink eye"?
1 doctor answer2 doctors weighed in
A 42-year-old member asked:
Does zaditor (ketotifen) drops help with "pink eye"?
2 doctor answers4 doctors weighed in
A 49-year-old member asked:
What are some alternatives to zaditor (ketotifen) eye drops (target generic brand)?
1 doctor answer1 doctor weighed in
A 33-year-old male asked:
What is the definition or description of: Zaditor (ketotifen) allergy?
1 doctor answer1 doctor weighed in
Last updated Oct 7, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.